# SDR AUS20020419

- Difficulty date: April 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 48CT3A136000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWN' HYDRAULIC HOSE LEAKING. LOSS OF HYDRAULIC FLUID.
